# SDR AALA201903259012

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737823
- Aircraft serial: 31129
- Aircraft time: 23,824 hours, 9,676 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Reads High
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT DOOR SLIDE PRESSURE WAS HIGH.  REMOVED AND REPLACED DOOR SLIDE IAW AMM 25-94-12.
